# SDR TRBA2011106A

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,942 hours, 30,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: BHC10002
- Part serial: 714
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT UPON TAKEOFF THE FLAPS WERE STUCK AT 15 DEGREE POSITION AND WOULD NOT RETRACT TO 0 DEGREES, BUT THEY MOVED TO 30 DEGREES. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ACFT PERFORMED A 15 DEGREE FLAPS LANDING AT DEPARTURE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE HYD CONTROL FLAP VALVE IAW MM 27-54-71, RAI 10000 AND 27-51-00-OPT 10020. THE OPS CHECK WAS NORMAL.  THE ACFT WAS RETURNED TO SERVICE.
